Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 42 (1984), 713-714
DOI: https://doi.org/10.1090/S0025-5718-84-99809-0
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Brent, "On the zeros of the Riemann zeta function in the critical strip," Math. Comp., v. 33, 1979, pp. 1361-1372. MR 80g: 10033. MR 537983 (80g:10033)
  • [2] R. P. Brent, J.. van de Lune, H. J. J. te Riele & D. T. Winter, "On the zeros of the Riemann zeta function in the critical strip. II," Math. Comp., v. 39, 1982, pp. 681-688. MR 669660 (83m:10067)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-84-99809-0
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society